Join the 'Maxzide' group to help and get support from people like you.
We found 12 questions associated with the 'Maxzide' topic.
Posted 17 Dec 2017 by • 0 answers
has anyone had any side effects other than peeing and losing the fluid which it is suppose to do... I am that 1% of the population that always has the side effects and cant take pharmaceuticals very well. Sor far I have not found s diuretic that I can take, they usually make me retain
Posted 24 Mar 2014 by • 2 answers
I have high bp. I am also on other meds for my bp? Amlodipine, Maxzide, and Avarma. Is it safe to be on all these meds at once?
Posted 11 Jul 2011 by • 2 answers
I was taking Maxzide 37.5/25 a generic white capsule with a black line around it. the R.P.H. changed the to Triamterene/ HCTZ by Mfg. Watson a round geen pill, and I have been coughing. Have you heard of any other person having this problem?
Posted 14 Jun 2010 by • 1 answer
Husband dizzy, vomiting,preasure in head, diagonized with Menieres D.Doctor perscribed Maxide-side effects for Maxide can cause dizziness, vomiting also.
Posted 9 Oct 2010 by • 1 answer
I take coumadin & I want to take maxzide. Will they counteract with one another?
Posted 12 Nov 2009 by • 1 answer
Posted 10 Sep 2010 by • 1 answer
Posted 9 Jul 2010 by • 1 answer
Currently taking generic maxzide and verapamil (original MD said ace inhibitor/beta blockers contraindicated because I have asthma, but that was over 20 years ago. Also taking generic simvastatin and singulair. I've been in denial about diabetes and haven't had labs in more than 6 months ...
Posted 16 Feb 2010 by • 2 answers
Posted 24 Sep 2009 by • 1 answer
Having severe spasms in back and legs and need some input
Posted 3 Dec 2009 by • 3 answers
... I am taking is Effexor XR which seems to interact negatively with Lasix and Maxzide-25. Anybody who is taking an anti-depressant have better results with another diuretic?
Posted 14 Aug 2009 by • 1 answer
My doctor prescribed Maxzide for my high blood pressure Tuesday Aug. 11 and even though my pressure has dropped, I feel weak and have some stomach cramps. Is this a side effect? Thanks